# SDR HNAA2024052100428

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,315 hours, 43,029 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT 2 INOP CAUTION MESSAGE DISPLAYED.  FACT  20MAY24  14:22  CLT R+R # 2 PITOT SENSOR IAW AMM 34-13-01. PERFORMED PITOT/STATIC SYS 2 LEAKAGE TEST IAW AMM 34-13-00-790-803A/500 PERFORMED OPS CK IAW AMM 30-31-00-700-803A/500
